deposit_your_work

Upper semi-continuous collections of the second type

Files in this item

Files Size Format View Description
article_RI231042.pdf 703.5Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Upper semi-continuous collections of the second type
Author: Moore, R. L. (Robert Lee), 1882-
Series: The Rice Institute Pamphlet, Volume 23, Number 1
Issue: Issue 1
Date: 1936-01
Citation: Moore, R. L. (Robert Lee), 1882-. (1936). "Upper semi-continuous collections of the second type." vol. 23. no. 1, pp. 42-57.
URI: http://hdl.handle.net/1911/9104

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)